| Model Number |
VH-3200 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure using vasoview 7 xb bisector.They opened the vh-3200 (vv7) evh kit on the sterile table during setup in the or before the patient was in the room.They stated the pig tail connector on the vv7 biploar device got caught on the packaging and caused the bipolar device to touch a non sterile surface.A new kit was opened.
Additional Manufacturer Narrative
(b)(4).The lot # 3000321141 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the no specific failure.
Event or Problem Description
N/a.